×

Found 30 Documents (Results 1–30)

100
MathJax

Self-inversive polynomials with all zeros on the unit circle. (English) Zbl 1334.11017

McKee, James (ed.) et al., Number theory and polynomials. Proceedings of the workshop, Bristol, UK, April 3–7, 2006. Cambridge: Cambridge University Press (ISBN 978-0-521-71467-9/pbk). London Mathematical Society Lecture Note Series 352, 312-321 (2008).
MSC:  11C08 51M16 52A27
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software